# SDR 95ZZZX2045

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5481E
- Make and model: Cessna 182R
- Aircraft serial: 18268325
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Part number: B904
- Condition: Failed
- Location: Insp Pnl Vac Sys
- Part time: 772 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND VACUUM SYSTEM HOSE DETERIORATION AND FAILURE.
